# SDR 2008UALA03278

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 58,304 hours, 32,786 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COFFEE SPILLED ON CENTER CONSOLE IN COCKPIT.  FLUID GOT ONTO CARGO FIRE SUPPRESSION PANEL ONLY AND DOES NOT TEST.  BOTH CARGO FIRE BOTTLES ARE BLOWN.
